- Email: jamal (at) kam.mff.cuni.cz
I am a postdoctoral researcher at the Computer Science Institute of Charles University and the Department of Applied Mathematics at Charles University, Prague. My research interests include Ramsey theory and its interactions with other areas of mathematics, including set theory, the geometry of Banach spaces, and topological dynamics.
You can find a copy of my CV here.
Preprints and publications
J. K. Kawach and J. López-Abad. On the isometry group of Pełczyński's universal basis space. In preparation.
J. K. Kawach and J. López-Abad. Fraïssé and Ramsey properties of Fréchet spaces. Preprint (submitted). [arxiv]
J. K. Kawach. Parametrized Ramsey theory of infinite block sequences of vectors. Ann. Pure Appl. Logic 172 (2021), no. 8, 102984. [arxiv] [journal]
J. K. Kawach and S. Todorcevic. Topological Ramsey spaces of equivalence relations and a dual Ramsey theorem for countable ordinals. Preprint (submitted). [arxiv]
J. K. Kawach. An infinite-dimensional version of Gowers' FIN±k theorem. Proc. Amer. Math. Soc. 148 (2020), no. 10, 4137–4150. [arxiv] [journal]
J. K. Kawach. Approximate Ramsey methods in functional analysis. Ph.D. thesis, University of Toronto. [pdf].
J. K. Kawach. An almost everywhere extension theorem for continuous definable functions in an o-minimal structure. Master's thesis, McMaster University. [pdf].
My mathematical genealogy